Advertisement

Point Evaluations, Approximation in the Mean and Analytic Continuation

  • James E. Brennan
Chapter
Part of the Progress in Mathematics book series (PM, volume 4)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    T. Bagby, Quasi-topologies and rational approximation, J. Funational Analysis. 10(1972), 259–268.CrossRefzbMATHMathSciNetGoogle Scholar
  2. [2]
    L. Bers, An approximation theorem, J. Analyse Math. 14(1965), 1–14.CrossRefzbMATHMathSciNetGoogle Scholar
  3. (3]
    A. Beurling, Analytic continuation across a linear boundary, Acta Math. 128(1972), 153–182.CrossRefzbMATHMathSciNetGoogle Scholar
  4. [4]
    A. Beurling, Quasinalyticity and general distributions, Lecture Notes, Stanford Univ. (1961).Google Scholar
  5. [5]
    J. Brennan, Invariant subspaces and weighted polynomial approximation, Ark. Mat. 11(1973), 167–189.CrossRefzbMATHMathSciNetGoogle Scholar
  6. [6]
    J. Brennan, Approximation in the mean by polynomials on non-Carathéodory domains, Ark. Mat. 15(1977), 117–168.CrossRefzbMATHMathSciNetGoogle Scholar
  7. [7]
    J. Brennan, The integrability of the derivative in conformal mapping, J. London Math. Soc. 18(1978), 261–272.CrossRefzbMATHMathSciNetGoogle Scholar
  8. [8]
    J. Brennan, Point evaluations, invariant subspaces and approximation in the mean by polynomials, J. Funational Analysis (to appear).Google Scholar
  9. [9]
    J. Brennan, Invariant subspaces and subnormal operators, Proc. Symp. Pure Math. (to appear).Google Scholar
  10. [10]
    T. Carleman, Über die Approximation ana1ytischer Funktionen durch lineare Aggregate von vorgegebenen Potenzen, Ark. Mat. Astr. Fys. 17(1923), 1–30.Google Scholar
  11. [11]
    L. Carleson, Mergeljan’s theorem on uniform polynomial approximation, Math. Scand. 15(1965), 167–175.MathSciNetGoogle Scholar
  12. [12]
    E.M. Dyn’kin, Functions with a given estimate for ∂f/∂z̄ and N. Levinson’s theorem, Math. USSR Sbornik. 18(1972), 181–189; Mat. Sb. 89(1972), 182-190.CrossRefGoogle Scholar
  13. [13]
    M.J. Džrbašjan, Metric theorems on completeness and the representability on analytic functions, Thesis, Erevan (1948).Google Scholar
  14. [14]
    O.J. Farrell, On approximation to an analytic function by polynomials, Bull. Amer. Math. Soc. 40(1934), 908–914.CrossRefMathSciNetGoogle Scholar
  15. [15]
    V.P. Havin, Approximation in the mean by analytic functions, Soviet Math Dokl. 9(1968), 245–248 Dokl. Akad. Nauk SSSR 178(1968), 1025-1028.Google Scholar
  16. [16]
    V.P. Havin, Approximation in the mean by polynomials on certain non-Carathéodory domains, I & II, Izv. Vyss Ucebn. Zaved. Mat. 76(1968), 86–93 & 77(1968), 87–94.MathSciNetGoogle Scholar
  17. [17]
    V.P. Havin and V.G. Maz’ja, Approximation in the mean by analytic functions, Vestnik Leningrad Univ. 13(1968), 64–74.Google Scholar
  18. [18]
    V.P. Havin and V.G. Maz’ja, Applications of (p, ℓ)-capacity to some problems in the theory of exceptional sets, Math. USSR Sbornik. 19(1973), 547–580; Mat. Sb. 90(1973), 558-591.Google Scholar
  19. [19]
    L.I. Hedberg, Weighted mean approximation in Carathéodory regions, Math. Scand. 23(1968), 113–122.zbMATHMathSciNetGoogle Scholar
  20. [20]
    L.I. Hedberg, Approximation in the mean by analytic functions, Trans. Amer. Math. Soc. 163(1972), 157–171.CrossRefzbMATHMathSciNetGoogle Scholar
  21. [21]
    L.I. Hedberg, Non-linear potentials and approximation in the mean by analytic functions, Math. Z. 129(1972), 299–319.CrossRefzbMATHMathSciNetGoogle Scholar
  22. [22]
    M.V. Keldyš, Sur l’approximation en moyenne quadratique des fonctions analytiques, Mat. Sb. 47(1939), 391–401.Google Scholar
  23. [23]
    M.V. Keldyš, Sur l’approximation en moyenne par polynômes des fonctions d’une variable complexe, Mat. Sb. 58(1945), 1–20.Google Scholar
  24. [24]
    A.I. Markušević, Conformal mappings of regions with variable boundaries and applications to the approximation of analytic functions by polynomials, Thesis, Moscow (1934).Google Scholar
  25. [25]
    M.S. Melnikov and S.O. Sinanjan, Questions in the theory of approximation of functions of one complex variable, in Contemporary Problems of Mathematics, vol.4, Itogi Nauki i Tekhniki, VINITI, Moscow, (1975), 143–250; English translation, J. Soviet Math. 5(1976), 688-752.MathSciNetGoogle Scholar
  26. [26]
    S.N. Mergeljan, On the completeness of systems of analytic functions, Amer. Math. Soc. Translations. 19(1962), 109–166; Uspehi Mat. Nauk 8(1953), 3-63.MathSciNetGoogle Scholar
  27. [27]
    S.N. Mergeljan, General metric criteria for the completeness of systerns of polynomials, Dokl. Akad. Nauk. SSSR. 105(1955), 901–904.zbMATHMathSciNetGoogle Scholar
  28. [28]
    S.N. Mergeljan and A.P. Tamadjan, On completeness in a class of non-Jordan regions. Amer. Math. Soc. Translations. 35(1964), 79–94; Izv. Akad. Nauk. Armjan. SSR 7(1954), 1-17.Google Scholar
  29. [29]
    A.L. Šaginjan, On a criterion for incompleteness of a system of analytic functions, Dokl. Akad. Nauk. Armjan SSR. 5(1946), 97–100.Google Scholar
  30. [30]
    A.L. Šaginjan, A problem in the theory of approximation in the complex domain, Sibirsk Mat. Z. 1(1960), 523–543.MathSciNetGoogle Scholar
  31. [31]
    H.S. Shapiro, Weighted polynomial approximation and boundary behavior of analytic functions, in Contemporay Problems in the Theory of Analytia Funations, Nauka, Moscow (1966), 326–335.Google Scholar
  32. [32]
    H.S. Shapiro, Some remarks on weighted polynomial approximations of holomorphic functions, Math. USSR Sbornik 2(1967), 285–293; Mat. Sb. 73(1967), 320-330.CrossRefGoogle Scholar
  33. [33]
    S.O. Sinanjan, Approximation by polynomials and analytic functions in the areal mean, Amer. Math. Soc. Translations. 74(1968), 91–124; Mat. Sb. 69(1966), 546-578.Google Scholar
  34. [34]
    S.O. Sinanjan, Approximation by polynomials in the mean with respect to area, Math. USSR Sbornik. 11(1970), 411–421; Mat. Sb. 82(1970), 444-455.CrossRefGoogle Scholar
  35. [35]
    S.O. Sinanjan, On the completeness of the polynomials in the space LP, Mat. Zametki. 24(1978), 73–83.MathSciNetGoogle Scholar
  36. [36]
    A.P. Tamadjan, A theorem of M.V. Ke1dys, Izv. Akad. Nauk. Apmjan. SSR. 6(1953), 5–11.Google Scholar

Copyright information

© Springer Science+Business Media New York 1980

Authors and Affiliations

  • James E. Brennan
    • 1
  1. 1.Department of MathematicsUniversity of KentuckyKentuckyUSA

Personalised recommendations